Mukunda, N. ; Jordan, T. F. (1966) Determination of optical field correlations from photon counts Journal of Mathematical Physics, 7 (5). pp. 849-853. ISSN 0022-2488
Full text not available from this repository.
Official URL: http://link.aip.org/link/jmapaq/v7/i5/p849/s1
Related URL: http://dx.doi.org/10.1063/1.1931218
Abstract
It is shown that the off-diagonal matrix elements of an operator on an N-boson space are determinedby diagonal matrix elements in different symmetrized product bases. The motivating applicationis that optical field correlations are determined by moments of the numbers of photons in differentmodes.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to American Institute of Physics. |
ID Code: | 25351 |
Deposited On: | 06 Dec 2010 13:32 |
Last Modified: | 08 Jun 2011 05:35 |
Repository Staff Only: item control page